# SDR CALA2018122872650

- Difficulty date: December 24, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 44,179 hours, 12,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK 53-2560-1-7804) RH OFF WING ESCAPE SLIDE DID NOT D EPLOY DURING OPERATIONAL TEST. REF ST SAA N/R 0033834 PERFORMED R/H OFF WING ESCAPE SLIDE ELECT VOLTAGE TEST CHECK GOO CAPE SYSTEM IAW AMM 25-65-00-706-004. OP CHECK GOOD. PERFORMED S QUIB TEST 1&2 OFF WING SLIDE I/A/W FIM 25-65-00-815-802. OP CHEC K GOOD. SEE CONT NO. 80493. THIS IS TRANSCRIBED INFORMATION PERF ADD EMP:U009355 D. IAW AMM 25-65-00-765-026, ALSO ACCOMPLISHED OFF WING SLIDE ES BY MECH U009355, INSPECTED BY V919675. ORMED ON PAPER NON-ROUTINE ST-SAA NO. 0033834, WORK ACCOMPLISHED SLIDE DID DEPLOY DURING MANUAL BACK UP DURING ORIGANAL OP CHECK REF STEP 1 ITEM 5 TASK CARD 53-2560-1-7804.
